MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVP2260
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, after one hour connected, when drawing blood, this disposable pressure transducer with vamp, leaked saline and approximately 3-5 inches of air entered in to the system from the tubing connector to the tree-way key next to the vamp.The blood remained in the system; there was no blood leaking.The device was replaced with a new unit.There was no allegation of patient injury.Patient demographics could not be provided.
 
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.Patient demographics unable to be provided.The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.
 
Additional Manufacturer Narrative
Updated section h6 (investigation findings and investigation conclusions).Finally, the device was not available for evaluation despite due diligent attempts.Nevertheless, one image was provided.Based on image evaluation performed by the engineers, the image was showing a blood trace within the tubing; however, no saline leakage is visible.However, there is no evidence to confirm a device malfunction.No objective data has been provided to identify a device related issue.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.Further investigation was performed at the manufacturing site.Without return of the product, a complete investigation of the reported event is unable to be performed.It is not possible to determine a root cause or what factors may have contributed to it, and therefore no actions could be planned.There are internal controls to avoid potential causes related to the reported malfunction.All events will continue to be reviewed and monitored.

Brand Name
TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key24375268
Report Number2015691-2026-11178
Device Sequence Number12158468
Product Code DXO
UDI-Device Identifier07460691950108
UDI-Public(01)07460691950108(17)270831(11)250831(10)66889294
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVP2260
Device Lot Number66889294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown